# SDR REXA2019081411237

- Difficulty date: August 11, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 30,162 hours, 29,184 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PLANK FUEL PANEL ACCESS HOLE NR 5, 640CB HAS MINOR CORROSION ALONG BACK OF HOLE IN CRITICAL ZONE, WS 76.161.
